# SDR P5CA2021060100219

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Frame
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT RH STA 2701 WL 314 FRAME FOUND CRACK.( APU COMPT RH STA 2701 WL 314 FRAME REPAIRED AS PER SRM 53-80-07-2R-1 )
